# SDR CA070209006

- Difficulty date: December 20, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Power Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EMITTED A LOUD NOISE AND SHUTDOWN UNCOMMANDED.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070209006)
